# SDR RAIA00305128

- Difficulty date: May 4, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 15,521 hours, 16,836 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 7003360948
- Part serial: 95123372
- Condition: False Indication
- Location: Ahrs
- Part time: 13,808 hours, 14,872 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

HEADING COMPARATOR ERROR MESSAGE. MAINTENANCE REMOVED AND REPLACED THE NR 2 AHRS COMPUTER, OPS CK OK.
